# SDR JIKA2017103101

- Difficulty date: October 31, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N961CA
- Make and model: Piper PA-31-350
- Aircraft serial: 317652014
- Aircraft time: 22,310 hours, 26,372 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Line
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED DURING INITIAL CLIMB OUT FROM KPHX THAT HE OBSERVED FUEL LEAKING FROM THE INSTRUMENT PANEL. THE PILOT INFORMED ATC AND REQUESTED TO RETURN TO THE AIRPORT. UPON LANDING ATC DISPATCHED FIRE AND RESCUE BUT WAS NEEDED AND THE PILOT WAS ABLE TO TAXI TO PARKING WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT INSTRUMENT PLUMBING ASSOCIATED WITH THE FUEL FLOW AND FUEL PRESSURE GAUGES. MAINTENANCE SECURED AND TIGHTENED THE LINES AND PERFORMED GROUND RUNS. NO LEAKS WERE NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
